# SDR CA960723505

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Nr 3 Eng Oil
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE #3 ENGINE OIL PRESSURE WENT INTO AMBER BAND, WITH OIL PRESSURE LIGHT ON, OIL QUANTITY INDICATING BELOW 2 GALLONS. AFTER FEW MINUTES OIL PRESSURE OCCASIONALLY WENT INTO RED BAND. #3 ENGINE SHUTDOWN AIRCRAFT DIVERTED. OIL LINE REPLACED.
